Duality symmetries in driven one-dimensional hopping models

P Sollich, Robert L Jack

Research output: Contribution to journalArticle

Abstract

We consider some duality relations for models of non-interacting particles hopping on disordered one-dimensional chains. In particular, we discuss symmetries of bulk-driven barrier and trap models, and relations between boundary-driven and equilibrium models with related energy landscapes. We discuss the relationships between these duality relations and similar results for interacting many-body systems.
Original languageEnglish
Pages (from-to)200-210
Number of pages11
JournalProgress of Theoretical Physics Supplement
Volume184
DOIs
Publication statusPublished - 2010

Fingerprint

symmetry
traps
energy

Cite this

Duality symmetries in driven one-dimensional hopping models. / Sollich, P; Jack, Robert L.

In: Progress of Theoretical Physics Supplement, Vol. 184, 2010, p. 200-210.

Research output: Contribution to journalArticle

Sollich, P ; Jack, Robert L. / Duality symmetries in driven one-dimensional hopping models. In: Progress of Theoretical Physics Supplement. 2010 ; Vol. 184. pp. 200-210.
@article{314819c4398b4a1298ae1f4fce6cd4bf,
title = "Duality symmetries in driven one-dimensional hopping models",
abstract = "We consider some duality relations for models of non-interacting particles hopping on disordered one-dimensional chains. In particular, we discuss symmetries of bulk-driven barrier and trap models, and relations between boundary-driven and equilibrium models with related energy landscapes. We discuss the relationships between these duality relations and similar results for interacting many-body systems.",
author = "P Sollich and Jack, {Robert L}",
note = "Proceedings of the Yukawa International Seminar 2009 (YKIS2009)",
year = "2010",
doi = "10.1143/PTPS.184.200",
language = "English",
volume = "184",
pages = "200--210",
journal = "Progress of Theoretical Physics Supplement",
issn = "0375-9687",
publisher = "Yukawa Institute for Theoretical Physics",

}

TY - JOUR

T1 - Duality symmetries in driven one-dimensional hopping models

AU - Sollich, P

AU - Jack, Robert L

N1 - Proceedings of the Yukawa International Seminar 2009 (YKIS2009)

PY - 2010

Y1 - 2010

N2 - We consider some duality relations for models of non-interacting particles hopping on disordered one-dimensional chains. In particular, we discuss symmetries of bulk-driven barrier and trap models, and relations between boundary-driven and equilibrium models with related energy landscapes. We discuss the relationships between these duality relations and similar results for interacting many-body systems.

AB - We consider some duality relations for models of non-interacting particles hopping on disordered one-dimensional chains. In particular, we discuss symmetries of bulk-driven barrier and trap models, and relations between boundary-driven and equilibrium models with related energy landscapes. We discuss the relationships between these duality relations and similar results for interacting many-body systems.

UR - http://www.scopus.com/inward/record.url?scp=80052050904&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1143/PTPS.184.200

U2 - 10.1143/PTPS.184.200

DO - 10.1143/PTPS.184.200

M3 - Article

VL - 184

SP - 200

EP - 210

JO - Progress of Theoretical Physics Supplement

JF - Progress of Theoretical Physics Supplement

SN - 0375-9687

ER -